# SDR HNAA2022091200261

- Difficulty date: August 25, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 40,402 hours, 37,743 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E932058 - SSI# 52-30-09 CARGO DOOR UPPER WEB L BRACKET HAS CORROSION AT NUT PLATE HOLES 8EA  .... REMOVED AND REPLACED CARGO DOOR UPPER WEB L BRACKET IAW EMB 145 SRM 51-40-02, AND SRM 51-40-09.
